SMF

Quantum group and Poisson-deformation of $SU(2)$

Quantum group and Poisson-deformation of $SU(2)$

A. BAUVAL
  • Année : 1995
  • Tome : 232
  • Format : Papier, Électronique
  • Langue de l'ouvrage :
    Anglais
  • Class. Math. : 58H15, 46L87, 47C15, 47D25, 81R50
  • Pages : 49-65
  • DOI : 10.24033/ast.309

We endow Woronowicz's family of quantum groups ($SU_\mu (2))_{\mu \in \bf R^*}$ . with a structure of continuous field, and use the underlying continuous field of $C^*$-algebras to construct a deformation of Poisson-$SU(2)$. We prove that this Poisson-deformation is, in some sense, unique. This enables us to compare it with the one constructed by Sheu.

Des problèmes avec le téléchargement?Des problèmes avec le téléchargement?
Informez-nous de tout problème que vous avez...